Strong Limit Theorems for Increments of Random Fields

  • Ulrich StadtmüllerEmail author
Part of the Lecture Notes in Mathematics book series (LNM, volume 2068)


After reconsidering the oscillating behaviour of sums of i.i.d. random variables we study the oscillating behavior for sums over i.i.d. random fields under exact moment conditions. This summarizes several papers published jointly with A. Gut (Uppsala).



This contribution is based on joint work with my colleague Allan Gut (Uppsala) with whom I enjoyed very much to work on this topic, I am very grateful for this partnership.


  1. 70.
    Bingham, N.H., Goldie, C.M.: Riesz means and self-neglecting functions. Math. Z. 199, 443–454 (1988)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 71.
    Bingham, N.H., Goldie, C.M., Teugels, J.L.: Regular Variation. Cambridge University Press, Cambridge (1987)zbMATHGoogle Scholar
  3. 123.
    Chow, Y.S.: Delayed sums and Borel summability of independent, identically distributed random variables. Bull. Inst. Math. Acad. Sinica 1, 207–220 (1973)MathSciNetzbMATHGoogle Scholar
  4. 124.
    Chow, Y.S., Lai, T.L.: Some one-sided theorems on the tail distribution of sample sums with applications to the last time and largest excess of boundary crossings. Trans. Am. Math. Soc. 208, 51–72 (1975)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 138.
    Csörgő, M., Révész, P.: Strong Approximations in Probability and Statistics. Academic, New York (1981)Google Scholar
  6. 210.
    Gut, A.: Probability: A Graduate Course, Corr. 2nd printing. Springer, New York (2007)Google Scholar
  7. 211.
    Gut, A., Jonsson, F., Stadtmüller, U.: Between the LIL and LSL. Bernoulli 16, 1–22 (2010)zbMATHCrossRefGoogle Scholar
  8. 212.
    Gut, A., Stadtmüller, U.: Laws of the single logarithm for delayed sums of random fields. Bernoulli 14, 249–276 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 213.
    Gut, A., Stadtmüller, U.: Laws of the single logarithm for delayed sums of random fields. II. J. Math. Anal. Appl. 346, 403–414 (2008)zbMATHCrossRefGoogle Scholar
  10. 214.
    Gut, A., Stadtmüller, U.: An asymmetric Marcinkiewcz-Zygmund LLN for random fields. Stat. Probab. Lett. 79, 1016–1020 (2009)zbMATHCrossRefGoogle Scholar
  11. 215.
    Gut, A., Stadtmüller, U.: On the LSL for random fields. J. Theoret. Probab. 24, 422–449 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 306.
    Klesov, O.I.: The Hájek-Rényi inequality for random fields and the strong law of large numbers. Theor. Probab. Math. Stat. 22, 63–71 (1981)MathSciNetzbMATHGoogle Scholar
  13. 307.
    Klesov, O.I.: Strong law of large numbers for multiple sums of independent, identically distributed random variables. Math. Notes 38, 1006–1014 (1985)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 319.
    Lai, T.L.: Limit theorems for delayed sums. Ann. Probab. 2, 432–440 (1974)zbMATHCrossRefGoogle Scholar
  15. 321.
    Lanzinger, H., Stadtmüller, U.: Maxima of increments of partial sums for certain subexponential distributions. Stoch. Process. Appl. 86, 307–322 (2000)zbMATHCrossRefGoogle Scholar
  16. 474.
    Shorack, G.R., Smythe, R.T.: Inequalities for max∣S k∣ ∕ b k where k ∈ N r. Proc. Am. Math. Soc. 54, 331–336 (1976)MathSciNetzbMATHGoogle Scholar
  17. 476.
    Smythe, R.T.: Strong laws of large numbers for r-dimensional arrays of random variables. Ann. Probab. 1, 164–170 (1973)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 477.
    Smythe, R.T.: Sums of independent random variables on partially ordered sets. Ann. Probab. 2, 906–917 (1974)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 479.
    Stadtmüller, U., Thalmaier, M.: Strong laws for delayed sums of random fields. Acta Sci. Math. (Szeged) 75, 723–737 (2009)Google Scholar
  20. 483.
    Steinebach, J.: On the increments of partial sum processes with multidimensional indices. Z. Wahrscheinlichkeitstheorie und verw. Gebiete 63, 59–70 (1983)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 515.
    Wichura, M.J.: Some Strassen-type laws of the iterated logarithm for multiparameter stochastic processes with independent increments. Ann. Probab. 1, 272–296 (1973)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.Ulm UniversityUlmGermany

Personalised recommendations